# SDR SWAA2021120644396

- Difficulty date: November 16, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INCH CRACK ON THE HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 9 INCHES I/B OF THE REAR SPAR. AREA MARKED. ; LOCATED AT RH HORIZONTAL STAB. / [01] REMOVED ACCESS PANEL 341BZ IAW SRM 51-40-02; [02] REMOVED THE DAMAGE PART AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.8' X 0.9' IAW SRM 51-10-02; [03] VERIFIED REMOVAL OF DAMAGE AT DISCREPANT AREA AS DOCUMENTED IN CORRECTIVE ACTION ITEM 2. (DISCREPANCY LOCATED AT R/H HORIZONTAL STAB); [04] HFEC REQUEST ON CUT OUT EDGES TO ENSURE NO CRACK EXIST.; [05] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  EQUIP ID#: IS000450 S/N: N500D000M120071; [06] OK TO INSTALL ACCESS PANEL 341BZ; [07] VERIFIED OK TO INSTALL PANEL 341BZ.; [08] ACCOMPLISHED REPAIR ON THE HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 9 INCHES I/B OF THE REAR SPAR. IAW EA 21-155-03457 REV A; [09] DAMAGE REPAIRED PER EA 21-155-03457. REPETITIVE INSPECTION PROGRAM DEFINED IN EA 21-155-03457-INSP; [10] PRIOR TO STEP 8; INSTALLED PANEL 341BZ. PER AMM 20-50-11-910-801. SCREW GUN ID: PER2029 S/N: G95048 CAL DUE DATE: 07/2022; [11] VERIFIED CORRECTIVE ACTIONS 8;9 AND 10.
